I have been through the archives and all and i can get is tinea versicolor.This is the story : i discovered on my husband upper arm a white patch..so i thought after reading the arhives tinea versicolor.AT about 2 weeks after that I started getting also white spots on my legs,the difference is that his spot is actually large about a pea size and my dost are like small dots .So I read that tinea isn't contagious so I am guessin a allergic reaction to some detergent i've been using?Did it ever happened?
The symptoms are suggestive of tinea versicolor. Contact dermatitis or allergic reaction to any detergent will not cause any white dots but red, itchy rashes. Tinea versicolor is caused by a fungus that lives in the skin of almost all adults. Factors that can cause the fungus to become more visible include high humidity and immune or hormone abnormalities. Treatment involves topical and oral antifungal medicines. If the symptoms persist then a dermatologist’s evaluation will be the best.
I hope it helps. Take care and please do keep me posted in case you have any additional doubts. Kind regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.